# SDR 2006UALA01866

- Difficulty date: September 21, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 63,382 hours, 10,255 cycles
- Engine: Pwa PW4060
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E, WS 410, RIGHT MAIN FUEL QUANTITY WIRE BUNDLE FOR CONNECTOR, AFT SHELL CORRODED.  FURTHER INSPECTION FOUND THE CORROSION WAS LIMITED TO THE CN1156 -4  CONNECTOR, HOWEVER, WHILE REMOVING THE CONNECTOR BACK SHELL, THE BACKSHELL BROKE APART INTO SEVERAL PIECES DUE CORRS DAMAGE.  REMOVED DAMAGED CONNECTOR AND REPAIRED USING CINCH KIT CN1156-KB1 IAW CINCH SB CN1156-28- 02 AND UA-EVA-60584. INSTALLED CONNECTOR PER BAC CHAPTER 20. OPS CHECK GOOD PER MM
